# SDR C2XA10IA310

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 26,880 hours, 25,877 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0924
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 5,585 hours, 5,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2213, THE CREW REPORTED THAT THE AP YAW DAMP, AND RUDDER SYS 1&2 FAILED TWICE DURING FLIGHT.  THE CREW PERFORMED QRH BOTH TIMES AND SUCCESSFULLY BROUGHT BACK RUDDER SYS 1&2.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE THE NR 2 RUDDER PRESSURE SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
